# SDR USAA2015021200001

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 16,365 hours, 11,033 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 180120701
- Part serial: 08T2554
- Condition: Defective
- Location: Cockpit
- Part time: 15,394 hours, 10,480 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER SEAT LATERAL SLIDE WILL NOT LOCK.  REPLACED FIRST OFFICER SEAT.
